# SDR AALA201505219010

- Difficulty date: May 14, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 57,907 hours, 21,306 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: D5757160100500
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD TE FLAP DELAMINATED BETWEEN THE NR 1 & NR 2 CANOE TRACK FAIRINGS.  R & R RT WING OTBD TE FLAP WEDGE IAW EA 251388.
